# SDR USAA990832

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23319
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 887-947
- Part time: 38,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH AREA OF CORROSION AT SEAT TRACK STATION 887 TO 947, LBL 48.  CORROSION LEVEL 1.  REPAIRED DOUBLER/SHIMS PER SRM 53-00-52.  (M)
